# SDR GTIA030223

- Difficulty date: February 18, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Condition: Torn
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD GALLEY DOOR AT FORWARD PAN CORNER TORN.  VISIBLE THROUGH LIGHTING HOLE.  ON REMOVAL OF PAN, FOUND DOOR FRAME, CUT IN RADIUS AND SECONDARY HOLE AND CRACK FROM HOLE TO HOLE IN RADIUS.  REMOVED DOOR PAN.  AFTER REMOVING PANE FOUND CORROSION ON CUSP ANGLE.  REMOVED CUSP ANGLE SECTION.  FABRICATED CUSP ANGLE.  INSTALLED CUSP.  FABRICATED 21 AND 19 SPLICE ANGLE.  INSTALLED 21 ND 19 SPLICE ANGLES.  LOCATED AND DRILLED NEW R1 DOOR PAN.  INSTALLED NEW PAN.  (M)
